# SDR ASAA2021110136469

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 22,201 hours, 6,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EMERGENCY LIGHTS OPS CHECK TASK CARD 78 233008 FOUND R1 EXIT EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED & REPLACED R1 PASSENGER DOOR EMERGENCY LIGHT BATTERY PER B737-900 AMM 33-51-06. OPS CHECK GOOD EMERGENCY LIGHT OK FOR SERVICE.
